# SDR ASOA201101019

- Difficulty date: May 17, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 21,763 hours, 19,151 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE, FLAPS AT 0 DEGREES, 12000' IN CLIMB, 290KTS.  (DECLARED EMERGENCY AS A PRECAUTION)  COMPLIED WITH EC/TC AD 2009-06-12 AND RESET FECU IAW FIM 27-51-05.  SYS OPS CK GOOD AT THIS TIME.  (CLOSED)
